Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Infinitely renormalizable diffeomorphisms
of the disk at the boundary of chaos

Authors: Eleonora Catsigeras, Jean-Marc Gambaudo and Fernando Moreira
Journal: Proc. Amer. Math. Soc. 126 (1998), 297-304
MSC (1991): Primary 58F13
MathSciNet review: 1403117
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that, among area contracting embeddings of the 2-disk, infinitely renormalizable maps with a bounded geometry either have positive topological entropy or correspond to a cascade of period doubling.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F13

Retrieve articles in all journals with MSC (1991): 58F13

Additional Information

Eleonora Catsigeras
Affiliation: Facultad de Ingeneria IMERL, C.C. 30, Montevideo, Uruguay

Jean-Marc Gambaudo
Affiliation: I.N.L.N., 1361, route des lucioles, Sophia-Antipolis, 06560 Valbonne, France

Fernando Moreira
Affiliation: Departamento de Matemática, Faculdade de Ciências do Porto, Praça Gomes Teixeira, 4000 Porto, Portugal

Received by editor(s): June 5, 1996
Communicated by: Linda Keen
Article copyright: © Copyright 1998 American Mathematical Society